Avatar
Please consider registering
guest
sp_LogInOut Log In sp_Registration Register
Register | Lost password?
Advanced Search
Forum Scope


Match



Forum Options



Minimum search word length is 3 characters - maximum search word length is 84 characters
sp_TopicIcon
Having An Issue With Paxil
January 24, 2011
7:55 pm
Avatar
AnxietyRUs
Member
Members
Forum Posts: 49
Member Since:
January 10, 2011
sp_UserOfflineSmall Offline

I have taken Paxil for several years and I've gained back some of my weight. I think around 20 pounds but I lost 110 before that so I'm still within normal limits. But I understand Paxil can cause compulsive eating.  Sometimes I eat and I'm not even hungry. I just feel compelled to eat. What can I do?

Forum Timezone: UTC -8
Most Users Ever Online: 323
Currently Online:
28
Guest(s)
Currently Browsing this Page:
1 Guest(s)
Top Posters:
onedaythiswillpass: 1134
zarathustra: 562
StronginHim77: 453
free: 433
2013ways: 431
curious64: 408
Member Stats:
Guest Posters: 49
Members: 110951
Moderators: 5
Admins: 3
Forum Stats:
Groups: 8
Forums: 74
Topics: 38558
Posts: 714249
Newest Members:
realfastdocumentation, johnsson27, MarriageResearch, Ailuros, pratavetra, jameshelen77
Moderators: arochaIB: 1, devadmin: 9, Tincho: 0, Donn Gruta: 0, Germain Palacios: 0
Administrators: admin: 21, ShiningLight: 572, emily430: 29

Copyright © 2020 MH Sub I, LLC. All rights reserved.
Terms of Use | Privacy Policy | Cookie Policy | Health Disclaimer | Do Not Sell My Personal Information